# SDR ASOA99005

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120249
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Detached
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

EN ROUTE ATL-ILM AND LEVELED OFF AT 20,000 FEET, EXPERIENCED RAPID DEPRESSURIZATION. CREW EXECUTED AN EMERGENCY DESCENT AND DIVERTED TO FLO, WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT. LOCAL MTC C/W MEL PROCEDURES AND THE AIRCRAFT CONTINUED FLIGHT UNPRESSURIZED.  ATL MAINTENANCE FOUND THE RIGHT SECTION OF THE CARGO DOOR SEAL DETACHED FROM DOOR AND RESECURED.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE DEFER LOG WAS CLEARED AND THE AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
